MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 1.5 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 1.5 MM; DENTAL IMPLANT
Model Number 2120
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient age not provided.Patient weight not provided.
 
Event or Problem Description
It was reported that when the doctor tried to put the healing screw into the implant body, it stopped in the middle and did not go all the way in.The implant was removed and another implant was placed.
 
Event or Problem Description
There is no update to the original complaint description provided.
 
Additional Manufacturer Narrative
An impl twist mp-1 3.75 mm 1 1.5 mm (2120) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage.Functional testing was performed for the returned product with its cover screw shows the cover screw unable to seat into its implant.Cover screw shows damaged threads.When functional testing with an in-house stock implant cover screw, it shows the in-house seats into returned implant.No malfunction to the returned implant and its internal threads.Malfunction to the returned cover screw.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.Pictures or x-ray images were not provided.Review of appropriate documentation: documents reviewed: instructions for use for zimmer dental spline® twist¿ implants¿ 8962 rev 3 - 09/19 information identified: contraindications, warnings dhr review: dhr review was completed for the subject lot number (2019051463).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2019051463) for similar event and no other complaint was identified.Review completed utilizing keywords: does not seat post market trend review: march post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
IMPL TWIST MP-1 3.75 MM 1 1.5 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12908757
Report Number0002023141-2021-03434
Device Sequence Number2034307
Product Code DZE
UDI-Device Identifier00889024013261
UDI-Public(01)00889024013261(17)240820(10)2019051463
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2024
Device Model Number2120
Device Catalogue Number2120
Device Lot Number2019051463
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer05/26/2022
Initial Report FDA Received Date12/01/2021
Supplement Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale